# SDR R61A2019121401374

- Difficulty date: December 4, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17105427004
- Condition: Cracked
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK***STRINGER SPLICE CRACKED AT FR 59, STR 10R. REPLACED STRINGER SPLICE IAW SRM 51-43-04.***AIRCRAFT REMAINS IN HEAVY CHECK***
